Juvederm under eyes - puffiness 3 months later (Photo)

I had juvederm xc in my tear troughs 3 months ago and still have puffiness. I know it was not injected superficially. At this point I was hoping for some change but have not seen any. Should I wait a few more months or pursue hyaluronidase? I've shown before and after pictures here.

Doctor Answers 2

Tear Trough Fillers -- Try Cannulas, Voluma/Belotero/Restylane

If unhappy or swollen reverse the filler. I find that juvederm in this area is a bad idea, people get swelling months to years later.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Juvederm Tear Trough Concerns after 3 Months

Thanks for your post. From you photos you appear to have had some improvement over your baseline, but not without some puffiness side effects. A conservative approach after 3 months may be best as the Juvederm XC will begin to go away naturally and without hyaluronidase at this point. After the filler is gone, perhaps you could consult with a specialist in oculoplastic or facial plastic surgery for alternative recommendations. Surgery may be a better option for you with long-lasting benefits. Best wishes. 

Fred J. Bressler, MD, FACS
Houston Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.